# SDR WX0A2022012873938

- Difficulty date: January 26, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 28,267 hours, 17,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 842914
- Condition: Failed Insp
- Location: 11wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY BATTERY AT POSITION 11WL FAILED THE BATTERY CAPACITY CHECK / REMOVED AND REPLACED EMERGANCY LIGHT BATTERY AT LH OVER WING EXIT FIN 11WL RE AMM 33-51-38"
